A Contribution Toward Computable Number Theory

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):117-119 (1965)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Mullin, Albert A. (1965) "A Contribution Toward Computable Number Theory". Mathematical Logic Quarterly 11(2):117-119

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 101,270

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-02-04

Downloads
25 (#885,875)

6 months
2 (#1,689,990)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references